# SDR MASA2017062712411

- Difficulty date: June 27, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 32,201 hours, 26,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY OVERHEAD FLOODLIGHT ROW 18 INOPERATIVE.
